# SDR UALA2013060403869

- Difficulty date: June 4, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 87,510 hours, 13,921 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 86
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT DURING START.  HUNG AT 33 PERCENT AND DIED.   REPLACED STARTER IAW MM, OPS CHECKED GOOD.
